Drug fever due to a single dose of pantoprazole.
Аннотация
Although proton pump inhibitors (PPI) are generally well tolerated, with most adverse effects being minor and self-limiting, there are singular reports on hypersensitivity immune reactions triggered by a PPI or its metabolites. Here we report a case of acute drug-induced fever with leukocytosis and a transient increase in CRP due to pantoprazole. This was apparently an idiosyncratic reaction (inflammatory fever), showing no cross-sensitivity towards esomeprazole.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.